Volume 9, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Cabling sequences of tunnels of torus knots

Sangbum Cho and Darryl McCullough

Algebraic & Geometric Topology 9 (2009) 1–20
Abstract

In previous work, we developed a theory of tunnels of tunnel number 1 knots in S3. It yields a parameterization in which each tunnel is described uniquely by a finite sequence of rational parameters and a finite sequence of 0s and 1s, that together encode a procedure for constructing the knot and tunnel. In this paper we calculate these invariants for all tunnels of torus knots

Keywords
knot, link, tunnel, torus knot
Mathematical Subject Classification 2000
Primary: 57M25
References
Publication
Received: 5 August 2008
Revised: 22 October 2008
Accepted: 11 December 2008
Published: 5 January 2009
Authors
Sangbum Cho
University of California at Riverside
Department of Mathematics
Riverside
California 92521
USA
Darryl McCullough
University of Oklahoma
Department of Mathematics
Norman
Oklahoma 73019-3103
USA
http://www.math.ou.edu/~dmccullough/